So, we started pumping in September. Since the start, we have had to make no adjustments to the original settings we programmed. My son's basal, carb ratio, all that "stuff" you want to be good was great. I learned how to do site changes quickly, and felt ok about the pump. Boy did I get a rude awakening today ! I checked my son's BG before dinner...400. Checked again, (because surely this was wrong !) 400 again. I know he didn't eat without a bolus, and his number had been climbing all day since lunch. I had been told that if you get two high BG's in a row, change the site, give a correction shot, and things will be good. Except I have never in my life used a syringe. (The endo is great-but we forgot that lesson at last appointment) We had pens when we were MDI--click n stick ! But with no pens in the supplies anymore, syringe it was. I thought I did o.k. until 2 hours later when my son woke up sweaty and crying he didn't feel good. BG 50 I know I gave him the right amount of insulin, so I am confused..what could I have done wrong? Is there a big difference in the unit in a pen vs. a unit in syringe? Once again, Diabetes sucks.